Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning sensation in stomach, upper abdomen. Taking antibiotics. Endoscopy done. Can it lead to cancer?

sir , o am facing pain in middle portion of stomach with burning sensation , in upeer abdomen , i am in medication for long time , more than a year , have done endoscopy also , report was fine , i am fearing that as bcz the pain and burning sensation in my stomach is still thr , can it lead to cancer , what is your advice , i have done endoscopy before an year ago
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for youir qiestion.
Your are having pain abdomen and burning sensation.These are symptoms of acid peptic disease(APD).You had endoscpy one year back.What was your H Pylori status?( it is a bacterail infection of stomach picked up during endoscpy and is respponsible for APD).Antibiotics itself can lead to gastritis ( inflammation of stomach).APD usually don't lead to cancer.I would suggest you to consult nearby physician and get your H Pylori status checked by repeat upper G i endoscopy.
You may need treatment for H Pylori eradication (if presennt) and gastritis.You should avoid other causes of APD like cigrette smoking,alcohol,spicy food and drugs espicially pain killer.
Hope this answers your qiestion.
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor